# SDR SIMA20130825001

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 8,492 hours, 5,464 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Proximity Sensor
- Part number: 6007300
- Part serial: DEC095195
- Condition: Unserviceable
- Location: Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL 380, RECEIVED A MASTER WARNING BRAKE OVERTEMP INDICATION.  THE CREW SLOWED AND DESCENDED TO COMPLY WITH CHECKLIST TO LOWER GEAR. UPON CLEARING INDICATION AND RAISING THE GEAR THEY RECEIVED A GEAER DISAGREE MASTER WARNING. THE CREW COULD NOT CLEAR. THE CREW THEN DECLARED AN EMERGENCY AND DIVERTED. THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R NR 3 BRAKE THERMOCOUPLE SENSOR IAW AMM 32-46-01. OPS CHECK GOOD. PERFORMED ADJUSTMENT CHECK OF PROXIMITY NLG SENSOR PX22 IAW AMM 32-61-05, CHECK GOOD. PERFORMED LANDING GEAR EXTENSION & RETRACTION TEST IAW AMM 32-30-00, NO DEFECTS NOTED.  THE  FUNCTIONAL CHECK FLIGHT WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
